Circular criteria for robust stability of nonlinear discrete
Doklady Akademii Nauk, Tome 322 (1992) no. 4, pp. 656-661
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_322_4_a5,
author = {Ya. Z. Tsypkin},
title = {Circular criteria for robust stability of nonlinear discrete},
journal = {Doklady Akademii Nauk},
pages = {656--661},
year = {1992},
volume = {322},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_322_4_a5/}
}
Ya. Z. Tsypkin. Circular criteria for robust stability of nonlinear discrete. Doklady Akademii Nauk, Tome 322 (1992) no. 4, pp. 656-661. http://geodesic.mathdoc.fr/item/DAN_1992_322_4_a5/